Advertisement

Ukrainian Mathematical Journal

, Volume 70, Issue 9, pp 1477–1483 | Cite as

Inequalities for the Inner Radii of Symmetric Disjoint Domains

  • A. K. Bakhtin
  • I. V. Denega
  • L. V. Vygovskaya
Article
  • 16 Downloads

We study the following problem: Let a0 = 0, ∣a1 ∣  =  …  =  ∣ an ∣  = 1, \( {a}_k\in {B}_k\subset \overline{\mathbb{C}} \), where B0, … , Bn are mutually disjoint domains and B1, … , Bn are symmetric about the unit circle. It is necessary to find the exact upper bound for the product \( {r}^{\gamma}\left({B}_0,0\right){\prod}_{k=1}^nr\left({B}_k,{a}_k\right) \), where r(Bk, ak) is the inner radius of Bk with respect to ak. For γ = 1 and n ≥ 2, the problem was solved by Kovalev. We solve this problem for γ ∈ (0, γn], γn = 0.38n2, and n ≥ 2 under the additional assumption imposed on the angles between the neighboring lines of the segments [0, ak].

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. N. Dubinin, “Method of symmetrization in the geometric theory of functions of complex variable,” Usp. Mat. Nauk, 49, No. 1(295), 3–76 (1994).Google Scholar
  2. 2.
    G. P. Bakhtina, “On the conformal radii of symmetric disjoint domains,” in: Contemporary Problems of Real and Complex Analysis [in Russian], Institute of Mathematics, Academy of Sciences of Ukr. SSR, Kiev (1984), pp. 21–27.Google Scholar
  3. 3.
    L. V. Kovalev, “On the inner radii of symmetric disjoint domains,” Izv. Vyssh. Uchebn. Zaved., Ser. Mat., 6, 80–81 (2000).Google Scholar
  4. 4.
    L. V. Kovalev, “On three disjoint domains,” Dal’nevost. Mat. Sb., 1, 3–7 (2000).Google Scholar
  5. 5.
    A. K. Bakhtin, G. P. Bakhtina, and Yu. B. Zelinskii, Topological-Algebraic Structures and Geometric Methods in Complex Analysis [in Russian], Proc. of the Institute of Mathematics, Ukrainian National Academy of Sciences, Kyiv (2008).zbMATHGoogle Scholar
  6. 6.
    P. M. Tamrazov, “Extreme conformal mappings and poles of quadratic differentials,” Izv. Akad. Nauk SSSR, Ser. Mat., 32, No. 5, 1033–1043 (1968).MathSciNetGoogle Scholar
  7. 7.
    G. P. Bakhtina, Variational Methods and Quadratic Differentials in the Problems of Disjoint Domains [in Russian], Author’s Abstract of the Candidate-Degree Thesis (Physics and Mathematics), Kiev (1975).Google Scholar
  8. 8.
    G. P. Bakhtina, “On the extremization of some functionals in a problem on nonoverlapping domains,” Ukr. Mat. Zh., 27, No. 2, 202–204 (1975); English translation: Ukr. Math. J., 27, No. 2, 159–161 (1975).Google Scholar
  9. 9.
    G. P. Bakhtina, “Extrema of the coefficients of univalent functions without common values,” in: Geometric Theory of Functions and Topology [in Russian], Proc. of the Institute of Mathematics, Academy of Sciences of Ukr. SSR, Kiev (1981), pp. 9–15.Google Scholar
  10. 10.
    V. N. Dubinin, “On the product of inner radii of ‘partially disjoint’ domains,” in: Problems of the Mathematical Theory of Mappings and Their Applications [in Russian], Naukova Dumka, Kiev (1978), pp. 24–31.Google Scholar
  11. 11.
    V. N. Dubinin, “Separating transformation of domains and the problems of extreme division,” Zap. Nauch. Sem. Leningrad. Otdel. Mat. Inst. Akad. Nauk SSSR, 168, 48–66 (1988).Google Scholar
  12. 12.
    A. K. Bakhtin, G. P. Bakhtina, and I. V. Denega, “Extreme division of the complex plane by fixed poles,” in: Proc. of the Institute of Mathematics, Ukrainian National Academy of Sciences, Kyiv, 14, No. 1 (2017), pp. 34–38.Google Scholar
  13. 13.
    A. K. Bakhtin and I. V. Denega, “Addendum to a theorem on extreme decomposition of the complex plane,” Bull. Soc. Sci. Let. Łódź. Sér. Rech. Déform., 62, No. 2, 83–92 (2012).zbMATHGoogle Scholar
  14. 14.
    A. K. Bakhtin, “Estimates for inner radii for mutually disjoint domains,” in: Proc. of the Institute of Mathematics, Ukrainian National Academy of Sciences, Kyiv, 14, No. 1 (2017), pp. 25–33.Google Scholar
  15. 15.
    J. A. Jenkins, Univalent Functions and Conformal Mappings, Springer, Berlin (1958).CrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  • A. K. Bakhtin
    • 1
  • I. V. Denega
    • 1
  • L. V. Vygovskaya
    • 1
  1. 1.Institute of MathematicsUkrainian National Academy of SciencesKyivUkraine

Personalised recommendations